# SDR GTIA030081

- Difficulty date: February 19, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Inlet Guide Vane
- Part number: 780830
- Part serial: PJ8086
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - FOUND LEFT NR 2 ENGINE 10 O'CLOCK POSITION FACING FRONT OF ENGINE CRACK ON IVG NEAR BASE APPROXIMATELY 2 INCHES IN LENGTH UNABLE TO STOP DRILL.  REMOVED AND REPLACED THE NR 2 ENGINE IGV.  (M)
